Katedra Analizy Matematycznej - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2021] [2020] [2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1985] [1984] [1983] [1982] [1981] [1979] [1978] [1977] [1976] [1975] [1974] [1972] [1971]
1-18 z 18.

2009

17.
A note on maximal plurisubharmonic functions, UZBEK MATHEMATICAL JOURNAL (2009), 28-32
12.
Per Ahag, Urban Cegrell, Rafał Czyż, Pham Hoang Hiep
11.
A note on Le-Pham's paper-convergence in Ep spaces, ACTA MATHEMATICA VIETNAMICA vol. 34 (2009), 401-410
9.
Remarks on boundary values of some classes of plurisubharmonic functions, INTERNATIONAL JOURNAL OF FUNCTIONAL ANALYSIS, OPERATOR THEORY AND APPLICATIONS vol. 1 (2009), 25-38
1.
Pascal J. Thomas, Nikolai Nikolov, Peter Pflug, Włodzimierz Zwonek